Skip to content
My WebMD Sign In, Sign Up
Effexor Side Effects
avatar
An_252654 posted:
I started taking Effexor a couple weeks ago for anxiety and so far all I seem to be experiencing is abdominal spasms and indigestion/diarrhea. My breathing also seems hampered on occasion. I am going to wean off because of this, but has anyone else had these problems? I also tried Zoloft for several months and it didn't seem to help; thus the switch. Any input would be appreciated on experiences with these drugs.
Reply
 
avatar
Bobbie1717 responded:
I have taken Effexor Fx in the past and had no problem with it. However, not everyone has the same body chemistry. The medication could be the cause of your symptoms. And, then again, it could be caused by another illness. Whatever you do, do not take yourself off of this medicine, have your doctor to take you off of it, you can experience seizures if you don't do this correctly. Seek medical attention from your primary care doctor about the symptoms you are having, and let them evaluate you.
I do hope your doctors get to the cause of this and are able to help you.


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

Exercise you can doExpert
Exercise is one of the most beneficial self-help techniques we know of today and more and more research is indicating its usefulness in ... More
Was this Helpful?
57 of 77 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.